Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Worried and seeking reassurance
|Polo8500 - Mon Jul 18, 2005 5:37 pm||
So i had sex with my boyfriend without a condom the other day for the first time and just kind of realized how that can affect me. I'm on yasmin (the pill) and take it at the same time everyday, and I got my period a few hours after we had sex. I'm just hoping someone who knows more about the whole pregnancy deal can tell me that theres no way I could be pregnant.
thanks to anyone who answers this - isa
|Shannon Morgan, CMA - Mon Jul 18, 2005 6:19 pm||
If you have been on the pill for at least 7 days and take it every day, there should be no reason for you to be pregnant. When I say at least 7 days I mean from the time you first started taking it. It is still effective during the "inactive" 7 days.
The pill works by making your body believe it is pregnant, and stops ovulation altogether. No, egg, no pregnancy. Try to stop worrying! :D
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.